# SDR USAA950357

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239US
- Make and model: Boeing 737201
- Aircraft serial: 22354
- Engine: Pwa JT8D9A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 6553864800
- Condition: Failed
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORF - FLT 2271 - DURING CLIMB-OUT OF ORF, NR 1 ENGINE REVERSE LIGHT AND NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  FLIGHT RETURNED TO ORF WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED DUCT ASSEMBLY AND REPAIRED WIRING IN WIRING BUNDLE 2198.  ENGINE OPERATION AND LEAK CHECK SATISFACTORY.  (W)
